MAUDE Adverse Event Report: AIRLIFE OY VITAL SIGNS; FETAL SPIRAL ELECTRODE FOR COROMETRICS

AIRLIFE OY VITAL SIGNS; FETAL SPIRAL ELECTRODE FOR COROMETRICS
Model Number 7000AAO
Medical Device Problem Codes Use of Device Problem (1670); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: electrode (fetal spiral) the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 26 novt 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sunmed holdings llc.Product is defective or causes serious injury.
 
Event or Problem Description
It was reported that "spiral fetal electrode being left inside a patient following delivery.It (part of fse) was left inside the mother following a c section delivery, it was disconnected from the baby, the baby was ok and was delivered.It happened during a [?]swab', the part of the fse was shifted and pushed further up into the mum.They had disconnected the fse from the baby, had cut the wire and that part was left inside the mum".
 
Additional Manufacturer Narrative
H6: electrode (fetal spiral).The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 26 novt 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sunmed holdings llc.Product is defective or causes serious injury.The complaint of spiral fetal electrode being left inside a patient following delivery.- it (part of fse) was left inside the mother following a c section delivery, it was disconnected from the baby, the baby was ok and was delivered.It happened during a swab', the part of the fse was shifted and pushed further up into the mum.They had disconnected the fse from the baby, had cut the wire and that part was left inside the mum.See pic.Regarding part 7000aao fetal scalp electrode.Was confirmed via photo analysis and event description.The root cause was determined and could possibly be a result of use error.A risk assessment was performed and the ultimate risk was determined to be medium which does not require the initiation of a capa.Issue was escalated to helsinki carb as (b)(4).There have been zero other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description
It was reported that "spiral fetal electrode being left inside a patient following delivery.It (part of fse) was left inside the mother following a c section delivery, it was disconnected from the baby, the baby was ok and was delivered.It happened during a swab', the part of the fse was shifted and pushed further up into the mum.They had disconnected the fse from the baby, had cut the wire and that part was left inside the mum".

Brand Name
VITAL SIGNS
Common Device Name
FETAL SPIRAL ELECTRODE FOR COROMETRICS
Manufacturer (Section D)
AIRLIFE OY
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
AIRLIFE OY
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI   FIN-00510
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20793826
Report Number3010838917-2024-00209
Device Sequence Number20781292
Product Code HGP
UDI-Device Identifier10190752142176
UDI-Public(01)10190752142176
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7000AAO
Device Catalogue Number7000AAO
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown